References of "Taqqu, Murad"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFour Moments Theorems on Markov Chaos
Bourguin, Solesne; Campese, Simon UL; Leonenko, Nikolai et al

in Annals of Probability (2019), 47(3), 1417-1446

We obtain quantitative four moments theorems establishing convergence of the laws of elements of a Markov chaos to a Pearson distribution, where the only assumption we make on the Pearson distribution is ... [more ▼]

We obtain quantitative four moments theorems establishing convergence of the laws of elements of a Markov chaos to a Pearson distribution, where the only assumption we make on the Pearson distribution is that it admits four moments. These results are obtained by first proving a general carré du champ bound on the distance between laws of random variables in the domain of a Markov diffusion generator and invariant measures of diffusions, which is of independent interest, and making use of the new concept of chaos grade. For the heavy-tailed Pearson distributions, this seems to be the first time that sufficient conditions in terms of (finitely many) moments are given in order to converge to a distribution that is not characterized by its moments. [less ▲]

Detailed reference viewed: 68 (1 UL)
Full Text
Peer Reviewed
See detailCentral and non-central limit theorems in a free probability setting
Nourdin, Ivan UL; Taqqu, Murad

in Journal of Theoretical Probability (2014), 27(1), 220-248

Detailed reference viewed: 100 (2 UL)
Full Text
Peer Reviewed
See detailAlmost sure central limit theorems on the Wiener space
Bercu, Bernard; Nourdin, Ivan UL; Taqqu, Murad

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 83 (2 UL)